# SDR HNAA0800154

- Difficulty date: May 8, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 33,533 hours, 37,589 cycles
- Engine: Pwa PW123
- Engine time: 27,825 hours, 28,645 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

BAD VIBRATION FELT THROUGH NR 2 CONDITION LEVER WHEN NR 2 PROP RPM IS TRANSIENT.  INSPECTION FOUND THAT TURBINE ASSEMBLY HAD EXCESSIVE RUBBING AGAINST CASING.
